# SDR ASOA201000293

- Difficulty date: February 22, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 18,694 hours, 13,777 cycles
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT EXTERIOR EMERGENCY LIGHT BULB OUT.   REPLACED LIGHT BULB ON LT AFT EXTERIOR EMERGENCY LIGHT REF ESON 20-36-00. C/W OPS TEST OF EXTERIOR EMERGENCY LIGHT AMM 33-51-15-710-801. TESTED GOOD.
